, Volume 160, Issue 1, pp 303-320

The topology of theρ-hausdorff distance

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

An analysis of the topology generated by the ρ-hausdorff distances on the hyperspace of subsets of a normed linear space. In addition, a compactness criterion is derived for the topology generated by the pointwise convergence of the distance functions (the Choquet-Wijsman topology).

Visiting University of California, Davis, Spring 1988.
Visiting from Università di Milano. Research supported by the Consiglio Nazionale delle Ricerche.
Research supported in part by the National Science Foundation.